# SDR YENA200465

- Difficulty date: December 27, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 1,247 hours, 415 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 793C000001
- Part serial: AA21528
- Condition: Worn
- Location: Te Flaps
- Part time: 1,247 hours, 415 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP SYS JAM IN CONF 3.  TROUBLESHOOT PER TSM 27-51-00.  FOUND NR 3 LT FLAP TRACK ACTUATOR TORQUE LIMITER POPPED.  REMOVED AND REPLACED NR 3 LT FLAP ACTUATOR PER MM 27-54-49.  ALL CHECKED OK FOR SERVICE.
